# SDR USAA920080660

- Difficulty date: February 27, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,738 hours, 41,627 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65494611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED FLOORBEAM WEB/DOUBLER, BS 663, BL 0, WL 208.  REPAIRED FLOORBEAM WEB/DOUBLER, BS 663, BL 0, WL 208 IAW USAIRWAYS EA 100292.
